MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SIELLO T 60; PACING LEAD

BIOTRONIK SE & CO. KG SIELLO T 60; PACING LEAD
Model Number 362706
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
Approximately 7 days after implantation, a loss of capture on the ventricular channel was reported.This lead was explanted.No adverse patient events were reported.
 
Additional Manufacturer Narrative
The lead and the pacemaker were returned for analysis.Within the pacemaker analysis, the device was properly interrogated and the memory content was analyzed indicating no anomalies.The header of the device was analyzed.The set screw could be easily screwed in and out, there was no foreign material inside the header bore.All dimensions of the header bore were within the range requested by the standard specifications.The spring element of the pacemaker did not show any deviations.The ability of the device to deliver therapies was verified.The antibradycardia pacing pulses proved to be normal in amplitude and frequency as programmed.There was no indication of a device malfunction.An additional long term pacing test was initiated.During the test, each pacing pulse was recorded.The evaluation of these pacing pulses documented regular device behavior.There was no intermittent or permanent loss of output.In the course of analysis, no deviations were noted that may have contributed to the reported clinical observation.The lead proved to be without fault throughout its inspection.The manufacturing process for these devices was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the lead and the pacemaker are fully functional.The analysis did not show any deviations from the technical specifications.The analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SIELLO T 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8633778
Report Number1028232-2019-02056
Device Sequence Number1655603
Product Code NVN
UDI-Device Identifier04035479106263
UDI-Public04035479106263
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number362706
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2019
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer08/13/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;